# SDR SWAA2025061079518

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 27,467 hours, 13,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHTING IS A TRIP HAZARD AT ROW 12<[01] RESECURED PHOTOLUMINESCENT STRIP PER [AMM 33-51-15-201-NG (FLOOR PROXIMITY LIGHTS; PHOTOLUMINESCENT - MAINTENANCE PRACTICES - PERMANENT)]
